+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Join Date
    Sep 2012
    Posts
    157
    Thanks
    80
    Thanked
    37
    Reviews
    0

    Default Going Crazy on Progynova (Oestrogen) & Progesterone in IVF after transfer. Anyone?

    Hello, I have been taking Progynova and Progesterone since my egg pick up and have been told to continue it now that Ive had my egg transfer, maybe for up to 10 weeks! It makes me very angry, tearful with mood swings and I was wondering if anyone else has this, or Im just lucky?? A girl I met in the waiting room at clinic, she's only on the Progesterone.... is anyone else on both? I would love to stop the oestrogen (I will of course discuss with my FS).. Any other experiences appreciated....

  2. #2
    Join Date
    Dec 2012
    Location
    Perth
    Posts
    118
    Thanks
    87
    Thanked
    46
    Reviews
    0
    Hi IBelieve,

    Oh no thats no good. I am currently on Progynova, Prednisolone for my FET cycle been on these for 29 days and also on Progesterone & Estrodiol Pessaries and from ET on Verapamil. The only side effects I had was in the first week, which was getting hot flushes all the time, however after that I have had no side effects what so ever.

    Wishing you all the best

  3. The Following User Says Thank You to Kerikiwi For This Useful Post:

    IBelieve  (03-05-2013)

  4. #3
    Join Date
    Apr 2012
    Location
    Canberra
    Posts
    893
    Thanks
    594
    Thanked
    185
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    I have heard of some women who react very badly to it- just as you described- all emotional and crazy moody.
    For me, so far so good.
    What dose are you taking?

    xoxoox

  5. The Following User Says Thank You to Fortitude For This Useful Post:

    IBelieve  (03-05-2013)

  6. #4
    Join Date
    Sep 2012
    Posts
    157
    Thanks
    80
    Thanked
    37
    Reviews
    0
    Im taking 2mg Progynova three times a day, and 3 progesterone pessaries a day... today was a bit better, I didn't feel like yelling at everyone in my way today lol... I just ate my way through it instead... sigh... all for a good cause

  7. #5
    Join Date
    May 2014
    Posts
    1
    Thanks
    0
    Thanked
    1
    Reviews
    0

    Default yes!!!!

    I have been on the progynova and estradiol pessaries, I have had froze nembryo transferr and have a positive pregnancy result and I have been told to increase dose, so now on 4 tablets and 3 pessaries a day until i am 10 weeks and I am in such a bad mood! I just feel miserable. Inside I am over the moon that I am pregnant but I just dont show it.
    Apparently the overies are "switched off" so these meds are producing the hormones that we should be producing and are the only thing carrying the pregnancy..
    Hope this helps, good luck! xx

  8. The Following User Says Thank You to djyuneek For This Useful Post:

    IBelieve  (15-05-2014)

  9. #6
    Join Date
    Oct 2014
    Posts
    1
    Thanks
    0
    Thanked
    0
    Reviews
    0
    I had a day5 et. Right now on sooo many meds. Taking progynova and crinone. Stomach pain, feel bloated all the time ! Luckily no mood swings. Anybody with similar symtoms?

  10. #7
    Join Date
    Oct 2014
    Posts
    1
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Hi everyone im new to the site
    Im kinda doing this fairly alone and could really do with talking to ppl in the same boat as me..
    Ive been through ivf icsi, originally 19 eggs picked up, ended up with 6 fertilised with blastocyst, they had to be frozen cause my body suffered too much trauma. I began the whole process 8 months ago. I finally had my egg transfer 4th oct and my blood test is on mon (20th oct) and yes like everyone else the 2 week wait is killing me!!
    Im on progynova 2mg x 4 per day and progesterone pessaries morning and night. I know they say that the meds mimic pregnancy so its like travelling blind! im up to day 13, i did a home pregnancy test this morning (which i know they dont recommend) and it was negative. im feeling a fair bit disheartened but realise it may not be an accurate reading thanks to the meds! AH!!!!!
    Is there anyone out there that can relate to me right now? I could really do with a friend to get thru all of this.. thank u for taking the time to read.. x


 

Similar Threads

  1. Bleeding on HRT Progynova medicatoin FET
    By Squeak4123 in forum IVF
    Replies: 2
    Last Post: 23-10-2012, 08:46
  2. FET protocol? Progynova?
    By rainieheart in forum IVF
    Replies: 7
    Last Post: 10-10-2012, 13:23

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Hunter Women's Health CentreHunter Women’s Health Centre care for women of all ages, in the full spectrum of their gynaecologic and obstetric ...
REVIEWS
"Pigeon teats rule!"
by Alex
Pigeon PP Wide Neck reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›